BibTeX record journals/jc/HickernellMNR10

download as .bib file

@article{DBLP:journals/jc/HickernellMNR10,
  author       = {Fred J. Hickernell and
                  Thomas M{\"{u}}ller{-}Gronbach and
                  Ben Niu and
                  Klaus Ritter},
  title        = {Multi-level Monte Carlo algorithms for infinite-dimensional integration
                  on R\({}^{\mbox{N}}\)},
  journal      = {J. Complex.},
  volume       = {26},
  number       = {3},
  pages        = {229--254},
  year         = {2010},
  url          = {https://doi.org/10.1016/j.jco.2010.02.002},
  doi          = {10.1016/J.JCO.2010.02.002},
  timestamp    = {Thu, 08 Feb 2024 14:38:20 +0100},
  biburl       = {https://dblp.org/rec/journals/jc/HickernellMNR10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics